# SDR AALA202508087754

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 73,045 hours, 37,084 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG MUSTY ODOR COMING FROM THE PACKS ON THE GROUND AND IN THE AIR. MX VERIFIED APU SOURCE, PLACED ON MEL.  (OPEN)
